I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 2, PAGES 565-581
T. Y. Semenova
View as HTML View as gif image View as LaTeX source
Some maximal operators, special cases of which include the maximal Hilbert operator and Hardy--Littlewood maximal function, have been considered in this article. We prove estimations that generalize Kolmogoroff and Riesz theorems under weaker conditions than in previous works of T. P. Lukashenko and M. Kotlyar.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: September 1, 2000